Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 27, 2021Cobb County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 27, 2021, 5:27 PM EDT for Cobb County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2021, 5:27 PM EDT (21:27 UTC)
Expired
Jul 27, 2021, 6:00 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
40

County Cobb County, GA

The radar

The Atlanta radar (KFFC), 75 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
950 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

052 
WWUS82 KFFC 272127
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Tue Jul 27 2021
 
GAZ032-033-272200-
North Fulton GA-Cobb GA-
527 PM EDT Tue Jul 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND NORTHEASTERN
COBB COUNTIES UNTIL 600 PM EDT...

At 527 PM EDT...a strong thunderstorm was over Roswell, or 12 miles
northeast of Marietta...moving south at 10 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent 
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandy Springs, Roswell, Alpharetta and Mount Bethel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3412 8433 3397 8429 3396 8431 3397 8432
      3397 8435 3394 8435 3392 8437 3397 8446
      3407 8445 3408 8442 3411 8442
TIME...MOT...LOC 2127Z 354DEG 11KT 3406 8438 

HAIL...0.75IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:17 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 27, 3:17 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
317 PM EDT Tue Jul 27 2021

.SHORT TERM /Tonight through Wednesday Night/...

Deep moisture across the local forecast area is expected to continue
today as PWATs remain above 2 inches due to the weak surface low
across southeastern Georgia in combination with a front drifting
south out of the Tennessee Valley. These features in combination
will provide additional forcing and allow for scattered to numerous
showers and thunderstorms across the forecast area the rest of this
afternoon and evening. With plenty of instability to fuel storms,
some storms may become strong to severe with gusty winds and periods
of heavy rainfall possible that could lead to isolated flash
flooding. In addition, heat index values continue to soar into the
100s across the area, and the Heat Advisory will continue through 8
PM this evening across portions of north and central Georgia. Some
isolated spots outside of the Heat Advisory may still see heat index
values near 105 degrees. Otherwise, high temperatures this afternoon
are forecast to be in the 90s across the area with overnight lows in
the 60s across NE Georgia with 70s elsewhere.

By Wednesday, the front begins to push into the CWA bringing some
relief to some portions of northern Georgia, but only as far as
decreased PWATs AND slightly lower dewpoints. For southern portions
of the area, the oppressive temperatures and chances for showers and
thunderstorms are expected to continue. With the current forecast,
we may not reach Heat Advisory criteria in a large enough area to
warrant another Heat Advisory across the area Wednesday afternoon,
so have held off on any issuance. We will continue to monitor heat
index values if it becomes necessary. Regardless, those who will be
outside should make sure to take precautions against the heat and
practice good heat safety.

Reaves

&&

.LONG TERM /Thursday through Tuesday/...

The potential to meet Heat Advisory criteria will continue through
the weekend, and possibly early into next week.

CWA remains in NW flow aloft through through the weekend, but the
pattern should begin to shift by early next week. Longwave trough
across the western Atlantic looks to retrograde a bit by Monday,
driving the established ridge back to the west.

At the surface, a nearly diffuse frontal boundary/trough will
continue across south GA for Thursday. A second frontal boundary
should begin to sag southward across northern portions of the state
by the weekend. This front should slowly get pushed south by a
strong high pressure building across the Great Lakes by Monday. The
deeper moisture should also get "squeezed" a littler further south
by early next week just ahead of the front. Somewhat drier
conditions, for this time of year, are likely across northern and
central portions of the CWA.

The potential for Heat Advisory conditions will continue through the
weekend, mainly for areas along and south of Athens to Macon to
Columbus.

NListemaa

&&

.AVIATION...
18Z Update...
Currently VFR cigs across the area with MVFR cigs possible.
Have included SHRA/TSRA at all sites with precip chances this
afternoon. Overnight, could see some sct IFR cigs and vsby
restrictions across the area after 06-08Z, although fairly
dependent on evening precip coverage. Improvement to VFR is
expected by Wed afternoon. Chances for SHRA/TSRA too low to
currently include in atl metro TAFS for Wed. Winds will be
light/vrb overnight, but generally N/NE winds are expected
through the period at 4-7kts.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  93  74  98 /  40  20   5   5
Atlanta         73  92  74  97 /  40  20  20   5
Blairsville     67  90  67  91 /  30  20  10   0
Cartersville    72  94  71  96 /  30  20  10   5
Columbus        74  92  75  97 /  50  30  20  10
Gainesville     72  93  73  95 /  40  20  10   5
Macon           73  92  74  99 /  60  30  20  10
Rome            72  95  71  98 /  30  10   5   0
Peachtree City  72  92  73  97 /  50  20  20   5
Vidalia         74  89  74  95 /  60  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Greene...Hancock...Houston...
Jasper...Johnson...Jones...Lamar...Laurens...Macon...Marion...
Monroe...Montgomery...Morgan...Muscogee...Newton...Oconee...
Peach...Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taylor...Telfair...Treutlen...Twiggs...Upson...Walton...
Washington...Webster...Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...Reaves
LONG TERM....NListemaa
AVIATION...Reaves
Hazardous weather outlook, Jul 27, 5:59 AM EDT, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
559 AM EDT Tue Jul 27 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
559 AM EDT Tue Jul 27 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Very hot and humid conditions this afternoon will cause heat
index values of 100 to 108 over much of central and westcentral
Georgia.

In addition, scattered thunderstorms are likely across all of north
and central Georgia this afternoon and evening. Some storms could
become strong with very heavy rainfall, gusty winds and frequent
lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Hot and humid conditions with heat index values of 100 to 110 are
likely again on Wednesday, Thursday and Friday.

Isolated thunderstorms will also be possible across north and
central Georgia Wednesday through Friday, becoming more numerous
Saturday through Monday. Any storms could become strong with very
heavy rain, gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jul 27, 4:25 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Tue Jul 27 2021

GAZ020-021-272100-
Cherokee GA-Bartow GA-
425 PM EDT Tue Jul 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND EASTERN
BARTOW COUNTIES UNTIL 500 PM EDT...

At 424 PM EDT...a strong thunderstorm was over Waleska, or near
Canton...moving south at 10 mph.

  HAZARD...Winds up to 40 mph...pea sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Canton, Holly Springs, Ball Ground, Waleska, Buffington, Little River
Landing, Lake Arrowhead, Sutallee and Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3438 8458 3438 8453 3436 8437 3417 8443
      3415 8459 3423 8471
TIME...MOT...LOC 2024Z 021DEG 13KT 3432 8451

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 27, 4:28 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
428 PM EDT Tue Jul 27 2021

GAZ102-272100-
Stewart GA-
428 PM EDT Tue Jul 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STEWART COUNTY UNTIL 500
PM EDT...

At 428 PM EDT...a line of strong thunderstorms was along a line
extending from 7 miles northwest of Florence Marina State Park to
near Twin Springs to Eufaula...and moving east at 5 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Omaha, Sanford and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3195 8496 3198 8496 3198 8501 3197 8504
      3199 8504 3199 8507 3202 8505 3206 8506
      3209 8504 3213 8506 3218 8501 3220 8496
      3221 8498 3222 8498 3222 8493 3223 8492
      3202 8490 3193 8492
TIME...MOT...LOC 2028Z 270DEG 5KT 3215 8514 3203 8512 3190 8516

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 27, 4:53 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT Tue Jul 27 2021

GAZ022-033-034-272130-
North Fulton GA-Forsyth GA-Gwinnett GA-
453 PM EDT Tue Jul 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHWESTERN
FORSYTH AND WESTERN GWINNETT COUNTIES UNTIL 530 PM EDT...

At 453 PM EDT...a strong thunderstorm was over Brookwood, or 9 miles
southwest of Cumming...moving south at 10 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandy Springs, Roswell, Johns Creek, Alpharetta, Milton, Duluth,
Berkeley Lake and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3417 8429 3415 8411 3397 8413 3397 8424
      3400 8436
TIME...MOT...LOC 2053Z 008DEG 7KT 3409 8423

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 27, 5:01 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
501 PM EDT Tue Jul 27 2021

GAZ067>070-079-080-090>092-272130-
Schley GA-Chattahoochee GA-Lamar GA-Taylor GA-Marion GA-Upson GA-
Meriwether GA-Talbot GA-Pike GA-
501 PM EDT Tue Jul 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHLEY...NORTHEASTERN
CHATTAHOOCHEE...SOUTHWESTERN LAMAR...WESTERN TAYLOR...MARION...
UPSON...SOUTHEASTERN MERIWETHER...TALBOT AND SOUTHEASTERN PIKE
COUNTIES UNTIL 530 PM EDT...

At 501 PM EDT...a line of strong thunderstorms was along a line
extending from near Sprewell Bluff State Park to near Geneva to
Zellobee...and moving northeast at 20 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Buena Vista, Ellaville, Talbotton, Woodland, Junction
City, Geneva, Sunset Village, Lincoln Park, The Rock, Putnam,
Brantley, Murrays Crossroads, Juniper, Atwater, Oakland, Zellobee,
Sprewell Bluff State Park, Howard and Tazewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3223 8466 3258 8466 3295 8456 3305 8420
      3265 8429 3218 8429
TIME...MOT...LOC 2101Z 246DEG 19KT 3291 8451 3261 8459 3230 8460

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 27, 5:24 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 PM EDT Tue Jul 27 2021

GAZ023-024-272200-
Hall GA-Banks GA-
524 PM EDT Tue Jul 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL AND
NORTHWESTERN BANKS COUNTIES UNTIL 600 PM EDT...

At 524 PM EDT...a strong thunderstorm was over Alto, or 8 miles
southwest of Clarkesville...moving south at 5 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Homer, Lula and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3443 8361 3445 8360 3445 8359 3449 8355
      3449 8349 3437 8346 3433 8358 3434 8370
      3450 8366
TIME...MOT...LOC 2124Z 001DEG 6KT 3449 8359

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 27, 5:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Tue Jul 27 2021

GAZ032-033-272200-
North Fulton GA-Cobb GA-
527 PM EDT Tue Jul 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND NORTHEASTERN
COBB COUNTIES UNTIL 600 PM EDT...

At 527 PM EDT...a strong thunderstorm was over Roswell, or 12 miles
northeast of Marietta...moving south at 10 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Sandy Springs, Roswell, Alpharetta and Mount Bethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3412 8433 3397 8429 3396 8431 3397 8432
      3397 8435 3394 8435 3392 8437 3397 8446
      3407 8445 3408 8442 3411 8442
TIME...MOT...LOC 2127Z 354DEG 11KT 3406 8438

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:18 PM EDTSpecial Weather StatementFFCGwinnett27 min
Jul 26, 8:19 PM EDTSpecial Weather StatementFFCWalton26 min
Jul 26, 8:22 PM EDTSpecial Weather StatementFFCTalbot23 min
Jul 26, 8:46 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jul 26, 8:48 PM EDTSpecial Weather StatementFFCWalton27 min
Jul 26, 8:52 PM EDTSpecial Weather StatementFFCMorgan23 min
Jul 26, 9:20 PM EDTSpecial Weather StatementFFCNewton, Walton25 min
Jul 26, 9:47 PM EDTSpecial Weather StatementFFCWalton28 min
Jul 26, 9:52 PM EDTSpecial Weather StatementFFCJasper23 min
Jul 26, 10:14 PM EDTSpecial Weather StatementFFCJasper31 min
Jul 27, 4:45 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 37 more15 hr
Jul 27, 1:47 PM EDTSpecial Weather StatementFFCCarroll, Heard28 min
Jul 27, 2:15 PM EDTSpecial Weather StatementFFCHeard30 min
Jul 27, 2:18 PM EDTSpecial Weather StatementFFCGilmer27 min
Jul 27, 3:50 PM EDTSpecial Weather StatementFFCPickens25 min
Jul 27, 4:23 PM EDTSpecial Weather StatementFFCMuscogee37 min
Jul 27, 4:25 PM EDTSpecial Weather StatementFFCCherokee35 min
Jul 27, 4:28 PM EDTSpecial Weather StatementFFCStewart32 min
Jul 27, 4:53 PM EDTSpecial Weather StatementFFCForsyth37 min
Jul 27, 5:01 PM EDTSpecial Weather StatementFFCMarion, Schley, Talbot, Upson29 min
Jul 27, 5:11 PM EDTSevere Thunderstorm WarningFFCDeKalb, Forsyth, Fulton, Gwinnett34 min
Jul 27, 5:24 PM EDTSpecial Weather StatementFFCBanks36 min
Jul 27, 5:31 PM EDTSpecial Weather StatementFFCPike, Upson29 min
Jul 27, 5:32 PM EDTSpecial Weather StatementFFCTaylor28 min
Jul 27, 5:40 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jul 27, 5:45 PM EDTSpecial Weather StatementFFCFulton30 min
Jul 27, 5:58 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton32 min
Jul 27, 6:03 PM EDTSpecial Weather StatementFFCTaylor27 min
Jul 27, 6:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jul 27, 6:29 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jul 27, 6:41 PM EDTSpecial Weather StatementFFCCrisp34 min
Jul 27, 6:47 PM EDTSpecial Weather StatementFFCClayton, Henry28 min
Jul 27, 6:49 PM EDTSpecial Weather StatementFFCCrisp26 min
Jul 27, 6:59 PM EDTSpecial Weather StatementFFCHouston31 min
Jul 27, 7:18 PM EDTSpecial Weather StatementFFCPulaski27 min
Jul 27, 7:36 PM EDTSpecial Weather StatementFFCDawson24 min
Jul 27, 7:36 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Houston, Pulaski24 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.